American Journal on Addictions· 2026Q2· Case report
Probable cychlorphine exposure in a patient with opioid use disorder: A case report
- 0citations
- Q2SCImago
- 2026year
Short summary
A patient with opioid use disorder reported purchasing cychlorphine online, experiencing severe sedation and respiratory depression, yet standard toxicology failed to detect it.
AI-generated from the title and abstract; the full text is not read.
Key points
- A patient with opioid use disorder reported using cychlorphine purchased online.
- Reported effects included marked sedation and respiratory depression.
- Standard toxicology screening did not detect cychlorphine.
- The patient died from a drug poisoning event two months after the reported cychlorphine use.
AI-generated from the title and abstract; the full text is not read.
Abstract
Abstract Background and Objectives Cychlorphine is an emerging synthetic opioid with limited clinical data. Methods We describe a patient's reported cychlorphine use and its's clinical effects. Results Thirty‐five years old male with opioid use disorder reported purchasing cychlorphine online. He described marked sedation and respiratory depression. Standard toxicology did not detect cychlorphine. Patient died 2 months later from a drug poisoning event. Discussion and Conclusion Clinicians should ask about online drug purchases and manage suspected opioid intoxication based on clinical symptoms. Scientific Significance This case highlights the risk associated with emerging NSOs, the limitations of standard and even sophisticated toxicology screening.
The authors' abstract, as published at the source. American Journal on Addictions, 2026 · DOI ↗
Continue with a free account
Ask the paper: 3 free questions a day about this paper; save it, get its citation, new summaries every day for your field. Takeaways are Premium.
Continue free on the webSign in with Google or Apple; no card needed. You come back to this paper.
On your phone:
ToxicologyPharmacology, Toxicology and Pharmaceutics